By Topic

On the invariant measures of some discrete-time Markov processes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Expressions for the moments of invariant measures corresponding to a class of discrete-time Markov processes are given. The processes under consideration assume values in R^{+} and have stationary transition kernels of exponential type, generalizing the Rayleigh and gamma distributions. The moments of their stationary distributions, obtained by extending a method due to Wold, are given in the form of convergent infinite products of gamma functions.

Published in:

Information Theory, IEEE Transactions on  (Volume:30 ,  Issue: 1 )